RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 5, Pages 86–92 (Mi ivm9116)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Optimality conditions for extremal controls in bilinear and quadratic problems

V. A. Srochko, V. G. Antonik

Irkutsk State University, 1 K. Marks str., Irkutsk, 664003 Russia

Abstract: We consider the problem of optimization of bilinear functional with respect to linear phase system and modular control constraint. We obtain sufficient conditions of optimality for extremal controls. They complement the maximum principle and preserve the complexity of its implementation. These conditions are presented in the form of inequalities for functions of one variable on the time interval. The optimization problem for quadratic functional is reduced to the bilinear case with the help of the adjoint matrix function.

Keywords: non-convex optimal control problems, the maximum principle, sufficient optimality conditions.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00564


Full text: PDF file (154 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:5, 75–80

Bibliographic databases:

UDC: 517.97
Received: 25.11.2015

Citation: V. A. Srochko, V. G. Antonik, “Optimality conditions for extremal controls in bilinear and quadratic problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 5, 86–92; Russian Math. (Iz. VUZ), 60:5 (2016), 75–80

Citation in format AMSBIB
\Bibitem{SroAnt16}
\by V.~A.~Srochko, V.~G.~Antonik
\paper Optimality conditions for extremal controls in bilinear and quadratic problems
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 5
\pages 86--92
\mathnet{http://mi.mathnet.ru/ivm9116}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 5
\pages 75--80
\crossref{https://doi.org/10.3103/S1066369X1605008X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409282900008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971324890}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9116
  • http://mi.mathnet.ru/eng/ivm/y2016/i5/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Morzhin, “Nelokalnoe uluchshenie upravlenii v nelineinykh diskretnykh sistemakh”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 19 (2017), 150–163  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:98
    Full text:19
    References:44
    First page:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021